MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A275
Medical Device Problem Codes Migration or Expulsion of Device (1395); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Undesired Nerve Stimulation (1980)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The manufacturer representative (rep) reported that x-rays indicated that the 0-7 lead had moved and the patient's programming had shifted to the wrong (right) side but the patient needed all stimulation on the left side.  the programming for the 0-7 lead wasn't covering the patient anywhere, only slightly at 10.0 amps.  th patient had requested programming.  surgical intervention has been scheduled to occur on (b)(6) 2020.   it was confirmed that the patient hadn't experienced any falls or other issues that may have contributed to this event.  impedance check showed all readings were within range.  the rep performed the requested reprogramming.  patient weight was asked for but unknown.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported the customer did not return the device and it was disposed.Additional information was received.It was reported the lead was revised on 12/17 and the patient had coverage for right arm and hand but patient had a left foot deficit.They had post op on 12/22 but reported weakness that was new after the surgery.The patient and medical doctor reported possible cause as surgical positioning as both head and spine mri were uneventful.
 
Event or Problem Description
The manufacturer representative reported that the patient is doing well post-revision; leg weakness has improved.The managing md and neurologist believe the root cause was surgical positioning which resulted in a peripheral temporary nerve issue.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a290, serial# (b)(6), implanted: (b)(6) 2020, explanted: product type lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10997333
Report Number2649622-2020-24342
Device Sequence Number3617739
Product Code LGW
UDI-Device Identifier00643169109384
UDI-Public00643169109384
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2021
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/18/2020
02/09/2021
Initial Report FDA Received Date12/13/2020
Supplement Report FDA Received Date12/22/2020
02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR